How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I have been taking Dosulepin 75 mg for 8 years now and have

Customer Question

I have been taking Dosulepin 75 mg for 8 years now and have got along OK on this dose, however this year I have been made redundant and have then been involved in a relationship which has ended rather unsatisfactorily due to him saying he was separated but then actually turned out he wasn't or seemed to change his mind from day to day!
I am working in 2 part time jobs now which pay a third less than what I used to earn and my brother is marrying someone very soon whom I do not get along with for various reasons - I do not have any other family support - basically the whole situation I am is leaving me feeling very depressed and I am now taking 100mg dosulepin to sleep, I still feel very down though and the dose makes me feel very tired also, is 100mg quite a high dose or are there any other medications similar to Dosulepin which you could recommend, feel like I am really struggling at the moment and would appreciate your help
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Hi--has your sleep pattern changed since all these life changes occurred?